NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, December 18, 2014
Dark brown discharge
i have this dark brown and smelly discharge in almost a month now but its not a heavy flow and its kind a dry. 2months ago i had a contraceptive injected in me. Im alarmed because it doesnt stop.Pls help me wny information you will give me,will help alot..thank you
The contraceptive injection that is available in the U.S. is Depo-Provera. It is a common side effect to have irregular bleeding, this is rarely heavy and may be dark brown. The bleeding may go on intermittently while you are using this method of contraception. If you have any concerns regarding infections you should see your health care provider.
Lisa M Keder, MD, MPH
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University